Bioflu Tablet 5s

325034

Generic Name : Phenylephrine HCl
Chlorphenamine Maleate
Paracetamol

More details

P 38.00

Add to my wishlist

DESCRIPTION

What is the medicine used for?

Each tablet/capsule contains:

Phenylephrine HCl 2.5 mg
Chlorphenamine Maleate 500 mg
Paracetamol 125 mg

Each 5 mL (1 teaspoonful) suspension contains:

Phenylephrine HCl 2.5 mg
Chlorphenamine Maleate 500 mg
Paracetamol 125 mg

This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with flu, common cold, allergic rhinitis, sinusitis, and other minor respiratory tract infections. They also help decongest sinus openings and passages.

What is in the medicine?

This medicine contains Phenylephrine HCl, Chlorphenamine  Maleate and Paracetamol.

Phenylephrine HCl, a nasal decongestant, clears obstructed air passages and nasal sinuses due to congestion, making breathing easier. It also reduces postnasal drip.

Chlorphenamine  Maleate, anti-allergy, relieves symptoms of allergy such as runny nose, sneezing, and itchy, watery eyes.

Paracetamol is an effective fever reducer and pain reliever.

How much and how often should you use this medicine?

These medicines should be taken orally (by mouth):

Age Group

Date of Phenylephrine HCl +

Chlorphenamine  Maleate + Paracetamol

every 6 hours

 

Tablet

Suspension

Adults and Children 12 years and older

1 Tablet

15 mL (3 teaspoonsful)

Children 7 to 12 years old

10 mL (2 teaspoonsful)

Children 2 to 6 years old

5 mL (1 teaspoonful)

Or, as recommended by a doctor.